# SDR UIEA2021040200801

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MD CGO SUPPORT STRUCTURE CORROSION AT STA 540 LBL10 - RBL10( REPAIR DAMAGED AREA IAW SRM 53-00-51-2R-3 REPAIR 3. REV 91 AND BOEING DWG NO 65B38027 SH6 REV A, 65B38027 SH7 REV C AND EI NO T2021A53M-957 REV 0. JOB COMPLETED AND CONDITION CHK NORMAL )
